MAUDE Adverse Event Report: CALA HEALTH INC CALA KIQ; EXTERNAL UPPER LIMB TREMOR STIMULATOR

CALA HEALTH INC CALA KIQ; EXTERNAL UPPER LIMB TREMOR STIMULATOR
Model Number TLA-3268, TLA-3270, TLA3269
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare provider's office reported that a patient was hospitalized with afib requiring a cardioversion after using the device.The patient stopped using the device due to this issue.The patient's spouse reported a history of afib and uncertainty about whether the recent episode was caused by device usage.Initially, the patient used the device regularly without issue and wished to continue use due to favorable results with the therapy, pending the healthcare provider's recommendation.The healthcare provider subsequently recommended that the patient return the device and discontinue service.The return and cancellation were processed, and the spouse was informed about the return process.

Brand Name
CALA KIQ
Common Device Name
EXTERNAL UPPER LIMB TREMOR STIMULATOR
Manufacturer (Section D)
CALA HEALTH INC
1800 gateway dr
suite 120
san mateo CA 94404
Manufacturer (Section G)
CALA HEALTH INC
1800 gateway drive
suite 120
san mateo CA 94404
Manufacturer Contact
kevin ung
1800 gateway
suite 120
san mateo, CA 94404
4158903961
MDR Report Key22288053
Report Number3011628389-2025-00001
Device Sequence Number18361848
Product Code QBC
UDI-Device Identifier00851749007412
UDI-Public00851749007412
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K222237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTLA-3268, TLA-3270, TLA3269
Device Lot Number2410161001, 2411181002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age87 YR
Patient SexMale
Patient Weight93 KG